Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pain in the stomach after getting the colposcopy done. Stomach feeling distended. What is the cure?

Hi. I had a colposcopy done on Friday, and it is now Sunday. I did not have any spotting, bleeding , or discharge following the procedure. I have had pain in my stomach since having the procedure done. My stomach feels extremely distended and uncomfortable. The pain stays mostly in my left side but can also hurt all over my stomach area. What should I do to relieve the distended feeling and stop the pain? I m concerned given it has been a few days.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Nephrologist 's  Response

Thanks for the query

It looks like the abdominal pain is unrelated to the colonoscopy, it is most probably acute gastritis. Here are my suggestions
1. Take Pantoprazole with domperidone once a day before food, this will help you with the distention of abdomen and pain
2. Avoid spicy food, milk and milk products till this subsides
3. Avoid smoking and alcohol until you are better
4. If the pain continues in spite of this please take an appointment with your doctor for clinical examination

I hope I was of help

Answered: Mon, 2 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor